Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Severe heart burn, chest, throat. Took zoloft. How can I relive this?

I have what I think maybe severe heart burn for the first time. There is a burning in my chest and throat . I just took my generic version of Zoloft and about 5 min after that I started having what I think is heart burn. How can I relieve this? Tums aren t doing anything and neither is the Zantac I took appr 20 min ago
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  491
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

Give Zantac at least 30- 45 minutes to start its action. Another possibility is that anxiety / depression can also cause heart burn.

Avoid spicy/oily food.
Have a bland diet.
Have warm water at regular intervals( at least 8-10 glasses of water a day )

Get well soon :)

Dr. Divya Kuttikrishnan
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor